# SDR SIMA20160408003

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 14,845 hours, 10,035 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALT CAUTION AT 10,000 FT, ACFT NOT PRESSURIZE AT ANY TIME, FLIGHT CONTINUED.  FOUND GND VLV OPEN, DEACTIVATED GND VLV IAW MEL PROCEDURE 21-6 SECTION 4.  ACFT OK FOR SERVICE.
